Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 756184

Finite products of limits of direct systems induced by maps


Ivanšić, Ivan; Rubin, Leonaard R.
Finite products of limits of direct systems induced by maps // Applied general topology, 16 (2015), 2; 209-215 doi:10.4995/agt.2015.3449 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 756184 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Finite products of limits of direct systems induced by maps

Autori
Ivanšić, Ivan ; Rubin, Leonaard R.

Izvornik
Applied general topology (1576-9402) 16 (2015), 2; 209-215

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
complete regularity; the convergent sequence; direct limit; direct system; inclusion direct system; normality; perfect space; pseudo-compact; regularity; sequential convergence; sequential extensor

Sažetak
Let Z, H be spaces. In previous work, we introduced the direct (inclusion) system induced by the set of maps between the spaces Z and H. Its direct limit is a subset of the product of Z and H, but its topology is different from the relative topology. We found that many of the spaces constructed from this method are pseudo-compact and Tychonoff. We are going to show herein that these spaces are typically not sequentially compact and we will explore conditions under which a finite product of them will be pseudo-compact.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Ustanove
Fakultet elektrotehnike i računarstva, Zagreb

Profili:

Avatar Url Ivan Ivanšić (autor)

Citiraj ovu publikaciju

Ivanšić, Ivan; Rubin, Leonaard R.
Finite products of limits of direct systems induced by maps // Applied general topology, 16 (2015), 2; 209-215 doi:10.4995/agt.2015.3449 (međunarodna recenzija, članak, znanstveni)
Ivanšić, I. & Rubin, L. (2015) Finite products of limits of direct systems induced by maps. Applied general topology, 16 (2), 209-215 doi:10.4995/agt.2015.3449.
@article{article, year = {2015}, pages = {209-215}, DOI = {10.4995/agt.2015.3449}, keywords = {complete regularity, the convergent sequence, direct limit, direct system, inclusion direct system, normality, perfect space, pseudo-compact, regularity, sequential convergence, sequential extensor}, journal = {Applied general topology}, doi = {10.4995/agt.2015.3449}, volume = {16}, number = {2}, issn = {1576-9402}, title = {Finite products of limits of direct systems induced by maps}, keyword = {complete regularity, the convergent sequence, direct limit, direct system, inclusion direct system, normality, perfect space, pseudo-compact, regularity, sequential convergence, sequential extensor} }

Časopis indeksira:


  • Scopus


Citati





    Contrast
    Increase Font
    Decrease Font
    Dyslexic Font